# SDR ASAA1058375

- Difficulty date: October 16, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 6,307 hours, 1,878 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Electrical Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE "ELEC" LIGHT ILLUMINATED.  ACCOMPLISHED FIM TASK 24 31 00 810 801.  FAULT RESET AND CLEARED.  OPS CHECK NORMAL.
